Translator Disclaimer
november 2013 Approximate injectivity of dual Banach algebras
Amin Mahmoodi
Bull. Belg. Math. Soc. Simon Stevin 20(5): 831-842 (november 2013). DOI: 10.36045/bbms/1385390767

Abstract

A new notion of injectivity is introduced. It is shown that approximate Connes-amenability and approximate injectivity are the same properties. As a consequence, approximate Connes-amenability of the direct sum of dual Banach algebras is discussed. A characterization is given for approximate Connes-amenability of dual Banach algebras in terms of the approximate splitting of certain short exact sequence.

Citation

Download Citation

Amin Mahmoodi. "Approximate injectivity of dual Banach algebras." Bull. Belg. Math. Soc. Simon Stevin 20 (5) 831 - 842, november 2013. https://doi.org/10.36045/bbms/1385390767

Information

Published: november 2013
First available in Project Euclid: 25 November 2013

zbMATH: 1285.22011
MathSciNet: MR3160592
Digital Object Identifier: 10.36045/bbms/1385390767

Subjects:
Primary: 22D15, 43A10
Secondary: 43A20, 46H25

Rights: Copyright © 2013 The Belgian Mathematical Society

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.20 • No. 5 • november 2013
Back to Top